# SDR 2015FA0000438

- Difficulty date: September 4, 2015
- Submitted: September 4, 2015
- Operation: General aviation
- Aircraft: N2086W
- Make and model: Beech D95A
- Aircraft serial: TD644
- Aircraft time: 8,212 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Arm
- Part number: 358251722
- Part serial: NONE
- Condition: Broken
- Location: Nlg Actuator
- Part time: 8,212 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH, THE LANDING GEAR WAS SELECTED TO DOWN POSITION, THE NOSE GEAR DID NOT EXTENDED TO DOWN AND LOCKED.  EMERGENCY PROCEDURES PERFORMED WITH NO RESULTS.  ACFT MADE EMERGENCY LANDING WITH MINOR DAMAGE TO NOSE CONE.  PILOT AND PASSENGER EGRESSED ACFT WITH NO INJURIES.  MAINTENANCE PERSONNEL FROM FOUND THE NLG ARM, PN 35-825172-2, HAD BROKEN IN 3 PLACES WHERE IT ATTACHES TO THE LANDING GEAR MOTOR SPLINE.
